# SDR SWIA202053629

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21R BETWEEN FS 319.00-FS 333.00.  C-CHECK RO 10/22/2020.  REMOVED AND INSTALLED NEW STRINGER JOINT AND ANGLE AT STR 21R FS 333, REF CRJ 700 SRM AND DWG.   REMOVED AND INSTALLED NEW STRINGER 21R BETWEEN FS 280-FS 333, REF REO.  NO LEAKS NOTED.
